# SDR SWAA2022070713043

- Difficulty date: May 29, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 38,976 hours, 23,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140DF CRACKED. / [01] AFT CARGO COMPARTMENT FLOOR PANEL 140DF CRACKED. [TTG8Q00CQVV5]    HELP \ LOG OUT \ OMAR MARENCO (SOUTHWEST AIRLINES) AFT CARGO COMPARTMENT FLOOR PANEL 140DF CRACKED. [TTG8Q00CQVV5]    HELP \ LOG OUT \ OMAR MARENCO (SOUTHWEST AIRLINES) AFT CARGO COMPARTMENT FLOOR PANEL 140DF CRACKED. [TTG8Q00CQVV5]    HELP \ LOG OUT \ OMAR MARENCO (SOUTHWEST AIRLINES)   FABRICATED AFT CARGO COMPARTMENT FLOOR PANEL 140 DF. REF AMM 25-52-01-291-801;[02] VERIFIED STEP 1.
